Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have upper respiratory infection. Took antibiotic. Having sore tongue and throat. Took allegra. Should i be concerned?

I have had an upper resp infection for over two weeks. Went thru a round of antibiotics (Z-pak) and 3 days of prednisone . I now only take tylenol for any residual pain. The underside of my left tongue is sore and my throat is still sore, which I relate to allergies of all kinds. I take Allegra (180 otc) and a small dose of lisonpril. along w/vits. At what point should I be concerned about the sore throat/tongue?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
SOME ANTIBIOTICS INCREASES THE ACIDITY AND THE ACID REWFLUX WHEN THIS ACID COMES BACK THROUGH REFLUX IN MOUTH THERE ARE THESE PROBLEMS
YOU NEED TO ADD LIQUID ANTACID TDS

CAN APPLY TRIAMSOLONE MOUTH GEL LOCALLY ON THE TONGUE AND BACK OF THROAT BEFORE MEALS
TAKE LOT OF WARM WATER IN THE MORNING 3 GLASSES AT A STRETCH
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor